# SDR 99ZZZX1474

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Nampa Valley Helicopters Inc, repair station FF6R533N
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Roller
- Part number: 3130S6010004
- Condition: Corroded
- Location: Freewheel Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLERS HAVE CORROSION AND MICROPITTING. REF: R.O. 18896.
